# SDR CALA2021040500414

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1681 Lbl24-45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0575: MAIN CABIN FLOOR STRUCTURE DECK PLATE CORRODED A T STA 1681 BTWN LBL 24.75 AND LBL 45.50.  REF HAECO GSO NR 92827 00 REMOVED CORROSION IAW B757 SRM 51-10-02. ORIG THICKNESS .071, RE MOVED .043, REMAINING .028 IS NOT WITHIN ALLOWABLE LIMITS IAW B7 57 SRM 53-00-51. MATERIAL REMOVED AT LBL 26 IS .006, REMAINING I S .065; MATERIAL REMOVED AT LBL34 IS .004, REMAINING IS .067 WIT HIN ALLOWABLE LIMITS IAW B757 SRM 53-00-51. ALODINED AND PRIMED ND PRIMED REPAIR PARTS AND BARE SURFACES IAW B757 SRM 51-20-01. ER IAW B757 SRM 53-60-51 ALTERNATE II REPAIR FIG 201. ALODINED A 004-1 8.1.7. CUT OUT DAMAGED AREA, FABBED -1 FILLER AND -2 DOUBL A 1685 LBL 40 IAW B757 SRM 51-40-08. INSTALLED FASTENER IAW BAC5 AREAS IAW B757 SRM 51-20-01. COUTERSUNK HOLE IN DECK PLATE AT ST APPLIED TOP COAT TO REPAIR PARTS AND BARE SURFACES IAW BOEING SO PM 20-41-02. INSTALLED REPAIR WASHERS IAW SRM 51-40-08 FIG 3. IN STALLED REPAIR PARTS IAW SRM 53-60-51 ALTERNATE II REPAIR 2 FIG 201.  REF HAECO GSO MECH V890972, INSP QC445/V901172
